# SDR LR7A9908

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND CENTER FUSELAGE RT FS 297 RING SEGMENT CORRODED FROM WL 166 - 190.  REPAIRED IAW SPAR MPP L100-404-99-005.  LAC MEA 382-53-99-007.
